m phn0508 ALLERGY
Login

m truckFree Shipping

within NZ ​on orders over $70
FB FindUsOnFacebook-144
Products
Maxiclear Hayfever and Sinus Relief Tablets (Loratadine & Phenylephrine)
larger imageMove mouse over the image to magnify
Maxiclear Hayfever and Sinus Relief Tablets works by reducing the nasal symptoms due to allergies and the common cold. The decongestant (phenylephrine hydrochloride) helps to clear the sinus and nasal passages to unblock and dry up the nose.  The non-sedating antihistamine (loratadine) also helps to ease the hayfever and allergy symptoms in the nose and eyes.  Maxiclear Hayfever and Sinus Relief Tablets is for the relief from:
  • Hayfever
  • Runny nose
  • Blocked nose
  • Nasal congestion
  • Sinus congestion
  • Sneezing
  • Watery eyes
  • Itchy eyes
Directions: Adults and children over 12 years of age: Take ONE tablet FOUR times daily.
 
Each tablet contains:
 
Phenylephrine Hydrochloride - 10mg
Loratadine - 2.5mg
Lactose and sodium metabisulfite
 
Precautions: Keep Maxiclear Hayfever and Sinus Relief Tablets out of reach of children. Do NOT take Maxiclear Hayfever and Sinus Relief Tablets if you have a known allergy to any of the ingredients listed. Do NOT exceed the recommended dose. Do NOT take for more than 7 days without medical advice.
 
Seek medical advice BEFORE taking Maxiclear Hayfever and Sinus Relief Tablets if you:
 
Have high blood pressure
Have heart problems
Are pregnant, or are breast feeding
Are taking anti-depressant medication

Each pack contains 30 tablets
 
Pharmacy Only Medicine
This website does not contain all the information available on this medicine. It does not take the place of talking to your doctor or pharmacist. All medicines have risks and benefits. If you have any questions about using this medicine please feel free to ask us.
01777

Maxiclear Hayfever and Sinus Relief Tablets (Loratadine & Phenylephrine)

Maxiclear Hayfever and Sinus Relief Tablets is an antihistamine and decongestant.
NZ $18.50
Incl GST
Qty.

You might also be interested in ...

Naphcon-A Eye Drops 15ml
NZ $9.99
Incl GST
 
f1

Not-for-profit & community based, Allergy NZ provides independent support & resources for people with allergies



EpiPen® is a registered trademark of Mylan Inc. Mylan Inc. does not sponsor or endorse the products referenced on this website.
 
 
Contact Us
0508 ALLERGY (2553749)
Allergy Pharmacy Ltd
Cnr Brecon & Isle St
PO Box 157
Queenstown, New Zealand

f2f3f4